zbMATH — the first resource for mathematics

Rationality of the Poincaré series in Arnold’s local problems of analysis. (English. Russian original) Zbl 1205.53013
Izv. Math. 74, No. 2, 411-438 (2010); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 74, No. 2, 195-224 (2010).
For any smooth action of a Lie pseudo-group, the author constructs a domain (in the corresponding infinite jet space) consisting of finitely many open sets (atoms) such that all points in each atom have the same rational Poincaré series. It is also proved that these series can be calculated algorithmically.

53A55 Differential invariants (local theory), geometric objects
58A20 Jets in global analysis
Full Text: DOI